# SDR SWAA2022110956751

- Difficulty date: October 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #241ADF; HAS CORRODED INSERTS; AND EDGE DAMAGE / REMOVED DELAMINATED SKIN PLIESAPPLIED BMS 5-28; TY 19 POTTING COMPOUND (LOT# AK2DP3091K) TO AREAS OF EXPOSED CORE ACCORDING TO SRM 53-00-50-2R-1; PARA. 3.G.   AREAS REQUIRE ELEVATED TEMPERATURE CURE.  POTTING COMPOUND MIX TIME: 14:00; 10/7/2022;[05] VERIFIED CORRECTIVE ACTION ITEM 4. CURED POTTING COMPOUND; SANDED SMOOTH TO INITIAL SURFACE; CLEANED REPAIR AREAS AND FABRICATED REPAIR PLIES USING BMS 9-3ST1581 LOT#1502472-1 IAW SRM 53-00-50-2R-1 PARA 3.H-K. INSTALLED PLIES WITH BMS8-201 LOT NUMBER AK2EP8210K; VACUUM BAGGED AND VERIFIED SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2797 DUE: 10/2023; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1CURED PLIES WITH A HEAT LAMP USING THERMOMETER ID: ATS1776 DUE: 08/2023 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1)CURED BLIND INSERTS POTTING COMPOUND ACCORDING TO SRM 53-00-50-2R-1; PARA. 3.N; AND SRM 53-00-50-2R-0; PARA'S 5.S.(2).(G) AND (H).  HOT BOND CONSOLE ID: ATS2802; DUE: 10/2023;[14] INSTALLED AND CURED 20EA. THRU INSERTS USING BMS 5-107; CL 1 ADHESIVE (LOT# AK1KP9159K) ACCORDING TO SRM 53-00-50-2R-1; PARA. 3.N; SRM 53-00-50-2R-0; PARA'S 5.S.(1).; AND DWG# 147A5810; SHEET#14  REPLACED MISSING/REMOVED SKYFLEX NON-STICK TAPE WITH NEW TAPE (LOT# 1459689-1) ACCORDING TO DWG# 147A5810; SHEET#14; E-CODE E6634.  THERMOMETER ID: ATS2208; DUE: 10/2022  REPAIRS COMPLETED ACCORDING SRM 53-00-50-2R-1.
